# SDR UPS96221300

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N211UP
- Make and model: Boeing 727247
- Aircraft serial: 21700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON SHEAR TIE AT BS 1130 RBL 10 WL 149.  REMOVED CORROSION FROM SHEAR TIE AT STA 1130 RBL 10 WL 149.  REWORK DEEMED OUT OF LIMITS IAW 53-10-1.  REPAIRED SHEAR TIE IAW SRM 53-10-4.
